# SDR ASAA2016022315642

- Difficulty date: February 23, 2016
- Submitted: February 25, 2016
- Operation: Air carrier
- Aircraft: N585AS
- Make and model: Boeing 737890
- Aircraft serial: 35683
- Aircraft time: 32,714 hours, 9,780 cycles
- System (JASC): 4960 · APU Controls
- Part: Switch
- Part number: 111AT25
- Condition: Failed
- Location: Apu
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

APU WILL NOT SHUTOFF WITH APU SWITCH IN OFF.  ACFT GROUNDED. INTERMITTENT APU SWITCH, VERIFIED ON APU BITE, INPUT MONITORING PAGE 2/4.  APU ON SWITCH AND APU OFF SWITCH BOTH SHOWS, NO, FOR UP TO A MINUTE BEFORE YES SHOWED ON APU OFF SWITCH INPUT.  R & R S248 APU MASTER SWITCH REF WDM 49-62-11.  INPUT AGREES WITH NEW SWITCH POSITION, OPS CHECKED APU NORMAL.
